# SDR 97FDEA00908

- Difficulty date: December 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N146FE
- Make and model: Boeing 727-27C
- Aircraft serial: 19110
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: 65742846
- Condition: Corroded
- Location: Ws 425
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0179 058 - R/W I/B AILERON, TURNAROUND CASTING CORRODED.
